MAUDE Adverse Event Report: ABBOTT MEDICAL PROCLAIM¿ 5 IMPLANTABLE PULSE GENERATOR, HEADER M; SCS IPG

ABBOTT MEDICAL PROCLAIM¿ 5 IMPLANTABLE PULSE GENERATOR, HEADER M; SCS IPG
Model Number 3661
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that following an unrelated surgical procedure wherein both devices were placed into surgery mode, the thoracic and cervical ipgs became unable to communicate with external devices.Troubleshooting was able to resolve the cervical ipg, but the thoracic ipg was not recovered.As a result, surgical intervention may be undertaken to address the thoracic ipg.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
PROCLAIM¿ 5 IMPLANTABLE PULSE GENERATOR, HEADER M
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23004399
Report Number1627487-2025-04446
Device Sequence Number9090185
Product Code LGW
UDI-Device Identifier05415067020208
UDI-Public(01)05415067020208(10)8127253(17)230810
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2023
Device Model Number3661
Device Catalogue Number3661
Device Lot Number8127253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight91 KG